Title: Convolution SOR waveform relaxation on spatial finite element meshes
Authors: Janssen, Jan
Vandewalle, Stefan #
Issue Date: 1996
Publisher: Wiley-VCH Verlag
Series Title: Zeitschrift für angewandte mathematik und mechanik vol:76 issue:1 pages:19-22
Abstract: This paper investigates the convergence properties of the convolution SOR waveform relaxation method, applied to a system of ordinary differential equations, obtained by spatial finite element discretisation of a linear parabolic initial boundary value problem. We consider both the continuous-time and discrete-time cases and provide a model problem analysis for the one-dimensional heat equation.
ISSN: 0044-2267
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science